Author Topic: Terror  (Read 413 times)

[Buddie]

Terror
« on: August 01, 2019, 02:17:22 am »
Does anyone get hit with this horrible terror/fear feeling in the head/brain area? It's a strong sensation of just needing to scream and run and is often accompanied by ideation.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Terror
« Reply #1 on: August 01, 2019, 06:43:29 am »
Absolutely. Every single day since they began the taper. I can't wait until it goes away.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Terror
« Reply #2 on: August 15, 2019, 11:08:17 am »
I'm experiencing w/d symptoms from Klonopin due to running out before time to renew (my mother has dementia but doesn't think she's ill so won't go to Dr. + a lot of family issues involved = rampant anxiety) and one of the symptoms that shows up about once a day (odd how it cycles in and out) is feeling extremely agitated, often with anger, and feeling like pounding on the table or running screaming into the streets (have never done that) but I have behaved in super-aggressive ways during those times that are not like me.  It is one of the worst of the symptoms, imo. 

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Terror
« Reply #3 on: September 08, 2019, 11:17:41 am »
I have this feeling but I feel it in my heart/chest area rather than my head.
It's terrible and I feel for everybody that has to deal with this.
Hang in there.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Terror
« Reply #4 on: September 08, 2019, 03:01:14 pm »
Met terror is related to the sound, touch and look of everything.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.